# SDR HNAA0800133

- Difficulty date: April 16, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 31,937 hours, 32,577 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Pin
- Part number: M3902957354
- Condition: Defective
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NUMBER 2 VOR FLASHES BACK AND FORTH BETWEEN VOR AND ILS WHEN A VOR FREQUENCY IS SELECTED.  DUPLICATED FAULT ON GROUND BY MOVING WIRE BUNDLE APPROXIMATELY 6 INCHES BEHIND NR 2 SYMBOL GENERATOR.  REPLACED PIN 53 OF 3428-P65-2-1B TO CORRECT FAULT.  OPERATIONAL CHECK GOOD USING 402AP TEST SET.
